# SDR CALA2023090402685

- Difficulty date: August 29, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737824
- Aircraft serial: 63647
- Aircraft time: 19,008 hours, 6,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 312210
- Condition: Failed
- Location: M1676
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER, EMERGENCY LIGHTS BATTERY PACK M1676 CAPACITY CHECK FAILS(REF AAR NR 99980526), REMOVED AND INSTALLED NEW EMERGENCY LIGHTS BATTERY PACK M1676 IAW B737 AMM 33-51-06-960-805. CHECK GOOD (WORK ACCOMPLISHED BY V936915 AND AAR QC V911027).
